# SDR BSYA2010040

- Difficulty date: September 8, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Aircraft time: 14,652 hours
- Engine: Cont IO520CB
- Engine time: 185 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 9696001115
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF AVP LEFT ENGINE STARTED SURGING 200-300 RPM PILOT THEN ABORTED TAKEOFF.  MAINTENANCE FOUND OIL LINE COMING OFF THE PROP GOVERNOR LEAKING OIL.  REMOVED AND REPLACED OIL LINE OPS CHECKS GOOD.
